# SDR USAA2011031691069

- Difficulty date: February 26, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLE OF RIGHT LOWER WING FUEL PANEL 640KB AT WS 8268 BETWEEN RIB 15 TO RIB 16.  REPLACED RIGHT LOWER WING FUEL PANEL 640KB AT WS 8268 BETWEEN RIB 15 TO RIB 16 IAW A320 SRM 57-27-11.
